About this item
- Children's Zyrtec Allergy Syrup for all day relief of your kid's indoor & outdoor allergy symptoms
- Allergy syrup gives powerful relief with 5 mg of antihistamine cetirizine hydrochloride per 5 mL
- Children's cetirizine liquid relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat
- 24-hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
- Available in kid-friendly bubble gum flavor, children's allergy medicine is dye-free & sugar-free
- From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines
- Kids' allergy medicine includes dosing cup & is suitable for children ages two years & up
- Allergy liquid contains no ingredient made from a gluten-containing grain (wheat, barley, or rye)
Usesrunny nose, sneezing, itchy, watery eyes, itching of the nose or throat
If pregnant or breast-feeding:If pregnant or breast-feeding:: if breast-feeding: not recommended,if pregnant: ask a health professional before use.
DirectionsUse only with enclosed dosing cup. Find right dose on chart below. mL = milliliter. Dosing cup should be washed and left to air dry after each use.
Adults and Children 6 Years and Over5 ml or 10 ml once daily depending upon severity of symptoms; do not take more than 10 ml in 24 hours.
Adults 65 Years and Over5 ml once daily; do not take more than 5 ml in 24 hours.
Children 2 to Under 6 Years of Age2.5 ml once daily. If needed, dose can be increased to a maximum of 5 ml once daily or 2.5 ml every 12 hours. Do not give more than 5 ml in 24 hours.
Children Under 2 Years of AgeAsk a doctor.
Consumers with Liver or Kidney DiseaseAsk a doctor.
Other informationStore at 20 to 25 degrees C (68 to77 degrees F). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date.
Question or comments?800-343-7805
Q: can a 8month take this
A: Hey Tina, this product is intended for children 6 years and older! For the best info on ways to help your little one, we always recommend speaking to a trusted medical professional. Thanks!submitted byJohnson & Johnson - 1 year agoBrand expert
Q: Is this product non-drowsy?
A: Good question! Our children's syrup does have a warning that drowsiness may occur. Hope this helped!submitted byJohnson & Johnson - 2 years agoBrand expert
Q: How to open bottle cap it's tricky
A: Hi there! We wouldn't expect our bottle cap to be tricky to open. We'd like to chat more about your experience and see how we can best help, so please call us at 1-800-343-7805 anytime between 9am-5:30pm ET Monday-Friday. We hope to hear from you soon!submitted byJohnson & Johnson - 3 years agoBrand expert